# SDR AALA202503205786

- Difficulty date: March 14, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,259 hours, 29,095 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 642230011
- Part serial: P1667
- Condition: Worn
- Location: Zone 400
- Part time: 60,677 hours, 30,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE AFT ENGINE MOUNT OUTBOARD SIDE BEAM BEARING WORN. REPLACED AFT ENGINE MOUNT ASSEMBLY PER AMM 71-22-11.
